American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N21) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Erik Burman. A stabilized nonconforming finite element method for the elliptic Cauchy problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Sungwhan Kim and Alexandru Tamasan. A Calder\'on problem with frequency-differential data in dispersive media. Proc. Amer. Math. Soc. 144 (2016) 1265-1276.
Abstract, references, and article information   
View Article: PDF

[3] Yong-Jung Kim and Min Gi Lee. Well-posedness of the conductivity reconstruction from an interior current density in terms of Schauder theory. Quart. Appl. Math. 73 (2015) 419-433.
Abstract, references, and article information
View Article: PDF

[4] Yifeng Xu and Jun Zou. Convergence of an adaptive finite element method for distributed flux reconstruction. Math. Comp. 84 (2015) 2645-2663.
Abstract, references, and article information   
View Article: PDF

[5] V. Isakov, S. Nagayasu, G. Uhlmann and J.-N. Wang. Increasing stability of the inverse boundary value problem for the Schr\"odinger equation. Contemporary Mathematics 615 (2014) 131-141.
Book volume table of contents   
View Article: PDF

[6] S. J. Hamilton and S. Siltanen. Nonlinear Inversion from Partial EIT Data:Computational Experiments. Contemporary Mathematics 615 (2014) 105-129.
Book volume table of contents   
View Article: PDF

[7] Gang Bao, Kai Huang, Peijun Li and Hongkai Zhao. A Direct Imaging Method for Inverse Scattering Using the Generalized Foldy--Lax Formulation. Contemporary Mathematics 615 (2014) 49-70.
Book volume table of contents   
View Article: PDF

[8] Jingzhi Li, Hongyu Liu and Hongpeng Sun. Damping Mechanisms for Regularized Transformation-acoustics Cloaking. Contemporary Mathematics 615 (2014) 233-253.
Book volume table of contents   
View Article: PDF

[9] Gang Bao, Shui-Nee Chow, Peijun Li and Haomin Zhou. An inverse random source problem for the Helmholtz equation. Math. Comp. 83 (2014) 215-233.
Abstract, references, and article information   
View Article: PDF

[10] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[11] Sebastian Acosta, S.-Sum Chow and Vianey Villamizar. Multifrequency inverse source problem for elastic waves. Contemporary Mathematics 586 (2013) 1-8.
Book volume table of contents   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia